MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7171Q/65
Medical Device Problem Codes High impedance (1291); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.It was noted that the right ventricular (rv) lead exhibited high pacing impedance and high capture thresholds, while the right atrial (ra) lead was over-sensing noise which was suspected to be caused by an insulation break.The patient was asymptomatic.The rv and ra leads were explanted and replaced successfully.The patient was stable throughout the procedure.
 
Additional Manufacturer Narrative
The reported events of high pacing impedance and unacceptable threshold were not confirmed.As received, a partial lead was returned in two pieces.Electrical testing was normal.Lead impedance testing could not be performed due to the condition of the partial lead as received.Visual and x-ray examinations of the partial lead did not find any anomalies except for procedural damage.During analysis, a failure event was observed which was unrelated to the reported event.Visual inspection of the partial lead found two external insulation abrasions breaching the optim sheath with the silicone insulation beneath intact at the proximal region.The cause of external insulation abrasions is consistent with friction to device can.
 
Additional Manufacturer Narrative
D9 should be (b)(6) 2026 in follow up 1.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24366547
Report Number2017865-2026-03232
Device Sequence Number20140727
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public(01)05414734503297(10)S000028960(17)180131
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number7171Q/65
Device Lot NumberS000028960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/19/2026
04/14/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/07/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFYASSURA DR ICD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight75 KG